Effective Two Higgs Doublets in Nonminimal Supersymmetric Models

Ma E, Maniatis M (2011)
Eur.Phys.J. 71(4): 1610.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ma E, Maniatis M. Effective Two Higgs Doublets in Nonminimal Supersymmetric Models. Eur.Phys.J. 2011;71(4):1610.
Ma, E., & Maniatis, M. (2011). Effective Two Higgs Doublets in Nonminimal Supersymmetric Models. Eur.Phys.J., 71(4), 1610. doi:10.1140/epjc/s10052-011-1610-9
Ma, E., and Maniatis, M. (2011). Effective Two Higgs Doublets in Nonminimal Supersymmetric Models. Eur.Phys.J. 71, 1610.
Ma, E., & Maniatis, M., 2011. Effective Two Higgs Doublets in Nonminimal Supersymmetric Models. Eur.Phys.J., 71(4), p 1610.
E. Ma and M. Maniatis, “Effective Two Higgs Doublets in Nonminimal Supersymmetric Models”, Eur.Phys.J., vol. 71, 2011, pp. 1610.
Ma, E., Maniatis, M.: Effective Two Higgs Doublets in Nonminimal Supersymmetric Models. Eur.Phys.J. 71, 1610 (2011).
Ma, Ernest, and Maniatis, Markos. “Effective Two Higgs Doublets in Nonminimal Supersymmetric Models”. Eur.Phys.J. 71.4 (2011): 1610.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1005.3305

Inspire 855270

Search this title in

Google Scholar